"Hypervitaminosis A" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
A symptom complex resulting from ingesting excessive amounts of VITAMIN A.
Below are MeSH descriptors whose meaning is more general than "Hypervitaminosis A".
Below are MeSH descriptors whose meaning is more specific than "Hypervitaminosis A".
This graph shows the total number of publications written about "Hypervitaminosis A" by people in this website by year, and whether "Hypervitaminosis A" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Hypervitaminosis A" by people in Profiles.
Clinical quiz. Chronic vitamin A intoxication. J Pediatr Gastroenterol Nutr. 2005 Sep; 41(3):363,365.